On a certain application of Patterson's curvature identity


Deszcz R., Hotlos M., Senturk Z.

PUBLICATIONES MATHEMATICAE-DEBRECEN, vol.58, pp.93-107, 2001 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 58
  • Publication Date: 2001
  • Title of Journal : PUBLICATIONES MATHEMATICAE-DEBRECEN
  • Page Numbers: pp.93-107

Abstract

We present curvature properties of four-dimensional semi-Riemannian manifolds satisfying some condition of pseudosymmetry type. We prove that every such manifold with non-zero associated function L is pseudosymmetric, its scalar curvature does not vanish and L must be equal to 1/3. We also describe non-trivial example of a manifold realizing all these coditions.